Endomorphic structures of approximation operators
by Guilong Liu; Wenyi Fei
International Journal of Granular Computing, Rough Sets and Intelligent Systems (IJGCRSIS), Vol. 3, No. 2, 2013

Abstract: This paper studies endomorphic structures of rough approximation operators. We present the necessary and sufficient conditions for the rough lower and upper approximation operators to be either lattice endomorphisms, monomorphisms, or automorphisms. We also consider the same problems in fuzzy rough sets and obtain similar results.

Online publication date: Fri, 18-Oct-2013

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

 
Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Granular Computing, Rough Sets and Intelligent Systems (IJGCRSIS):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?


Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email subs@inderscience.com